|Dental side effects of longterm use of humane growth hormone
May 31, 2002
I had been on serostim for two years. In June, I began noticing changes in my teeth. The bite (back teeth do not meet now) is changed. Could the long term side effects of HGH cause jaw changes? I have found no information on this side effect. I'm currently taking a break from serostim under dr. recommendations. Unfortunately, the belly is coming back quickly. Thanks Dennis D
Response from Ms. Fields-Gardner
I, too, am not finding anything on the potential for rHGH to cause gums to recede. Perhaps others can share their experience.
Meanwhile, I would look to other things as potential causes for this problem. It could be that a good referral to a dental specialist could help.
muscle loss and positive treaments
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.